# SDR UALA2011090504772

- Difficulty date: September 5, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 53,187 hours, 19,743 cycles
- Engine: Iae V2527A5
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Debonded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBOARD FLAP T/E WEDGE DISBONDED AT EXISTING REPAIR LOCATED AT APPROX MID-SPAN OF FLAP.   DAMAGE REPAIRED PER SRM.  REF WU D6027Y BY 309889 AND LC-03.
